# SDR ERAA96249

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 412310400107
- Condition: Worn
- Location: M/R Mast
- Part time: 759 hours
- Component: 412010406115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE WORN BEYOND  LIMITS.
